# SDR DXTA200810133205

- Difficulty date: October 13, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N873QQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,612 hours, 3,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR485431
- Part serial: LK8903704
- Condition: Inoperative
- Location: Mlg
- Part time: 2,052 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RT MAIN GEAR RED INDICATOR REMAINED LIT, COULD HEAR DEFINATE AIRFRAME RUMBLE ON GEAR EXTENTION 3 GREENS DISPLAYED. NORMAL LANDING. REMOVED AND REPLACED RT MLG JACK WITH AN OVH UNIT IAW MM CH 32-30-27. PN OFF A/R 48503-6 PN ON A/R 48503-7 SN OFF LK8903704 SN ON LK0769. REMOVED AND REPLACED RT MLG REVERSING VALVE WITH AN OVH UNIT IAW MM CH 32-30-31 LEAK AND OPS CHECKS ARE GOOD.
